MathSciNet Relay Station
MathSciNet bibliographic data
MR2545612 (2011a:20107) 20F65 (55R40 57T99)
Lück, Wolfgang On the classifying space of the family of virtually cyclic subgroups for $\rm CAT(0)$-groups. Münster J. Math. 2 (2009), 201–214.
Journal
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement